# SDR AALA201902069010

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 76,939 hours, 9,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR ASSIST BOTTLE PRESSURE WAS LOW. MAINTENANCE REPLACED DOOR 4R EMERGENCY POWER ASSIST SUPPLY RESERVOIR PER AMM 52-11-22 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
